| Model Number |
VTICM513.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 implantable collamer lens of -8.5/1.0/070 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.On (b)(6)2023, the lens was exchanged for a shorter length lens due to excessive vault.The problem was resolved.The cause of the event is both unknown and a patient related factor.Status of the eye is reported as, "ok.".
Additional Manufacturer Narrative
H6: patient related factor: claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b3: should be corrected to 19-sep-2023.B4: should be corrected to 28-nov-2023 claim# (b)(4).